# SDR SWI2023F00077

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 47,318 hours, 41,413 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Not Extended
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW GOT A GEAR DISAGREE GOING INTO SDF AND DID THE ALTERNATE EXTENSION (FLT 5455 FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
